# SDR JR2R20161208318

- Difficulty date: December 8, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N869GA
- Make and model: Doug MD 83
- Aircraft serial: 53294
- Aircraft time: 50,365 hours, 40,978 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 591024215
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DORSAL FIN CRACKED ON LH SIDE OF AIR INLET SCOOP ON PREVIOUS WELD REPAIR. REPAIRED DORSAL FIN AIR INLET SCOOP IAW MD80 SRM 55-05 FIG 3.
